# SDR CALA2023060701768

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 81,348 hours, 9,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 288275
- Condition: Inoperative
- Location: Door 3l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT ROWS 22CBA TO 38CBA FAILED TO STAY ON AFTER D EEP-CYCLE TEST (B777-33-3-7019) REMOVED AND REPLACED BATTERY PACK AT DOOR 3L IAW B777 AMM 33-51- 06-960-802 OPS CHECK GOOD (ALL MAINTENANCE PERFORMED ON VTSAA N/ R 101146)
